advertisement
Question
Posted by: James | 2010/05/10

Omeprazole

My mother was recently diagnosed with severe Gastritis and was treated with Omeprazole. She has since suffered a severe inability to swallow. Is this a known effect of the drug? please advise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi James

It is a rare side effect of omeprazole and anyone experiencing difficulty swallowing or pain swallowing should report it to their doctor.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/05/11

Hi James

It is a rare side effect of omeprazole and anyone experiencing difficulty swallowing or pain swallowing should report it to their doctor.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement